# SDR REXA2022031000370

- Difficulty date: February 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670391752
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL FUSELAGE ATTACHMENT FITTING FACES ARE CORRODED. 2EA. - REPAIRED AND REPLACED 193AL ATTACH FITTINGS/BRACKETS IAW CRJ 900 SRM 51-42-21-001-001-A01 AND EA CRJ 953-12977 REV IR DATED 1/24/2022.
